# SDR VNAA2018030411101

- Difficulty date: March 4, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 8,042 hours, 7,321 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A STEERING INOPERATIVE CAUTION MESSAGE SHORTLY AFTER TAKE OFF.  RETURNED TO DEPARTURE.  RESET THE BREAKERS AND CLEARED THE MESSAGE.
